Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rickiedh

Accutane Nightmare!

Recommended Posts

Hi just wanted to ask a few questions and get opinions and any similar stories you may have on my experience with accutane and what after seeing my doctor and asking questions has seemed like has played a big part in the fall and destruction of my mind over the past year. So i will start at the beginning.
Had bad skin on my back so went onto accutane in January 2013. First few appointments went well, felt ok. By the way i doubled up on supplies saying id lost them and been taking my brothers tablets because i couldnt make appointments (been taking it for 1yr 8 months now) which doc said is far too long to be on them.
After about xmas time last year i started to feel really really anxious all the time and like id lost my personality, felt like a robot. Doc said its a form of depression. I just never knew accutane was causing any trouble to my head till the doc said just thought it was down to taking recreational things the odd weekend but i've done that for years and years and never felt like this or gone so insane till this year but as ive just learned mixing them both is really bad and has made me lose the plot a good few times!
Honestly feel like ive been living in someone elses body for the past 8-9 months felt like everybody was against me, had paranoia which i never used to get. Also had really bad worries about life and keeping on top of things, withdrawal from my girlfriend which ive lost because my head was not in the right place and eventually i ruined us. Im so gutted ive lost my relationship and i know this wasnt me before. I went from being a headstrong loyal boyfriend to there being nothing left of me but a damaged mind. Never been so ruined as i have this past year and knew there was something not right in my head but diddnt know accutance was part of the cause till the doc looked into me. I just stopped taking them 2 weeks ago. Please can you tell me if these psychological effects wear off (doc said should be few weeks) but ive heard otherwise?
Link to comment
Share on other sites

From what I understood you doubled your intake dose, and were taking it for 1 year and 8 months... with that said, that's an overkill and an overdose of this harmful drug.

What was your prescribed dosage and what were you actually taking in mg?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×